0
2013
Impact Factor

Ioan Caşu

Bd. V. Parvan, Nr. 4, 300223 Timişoara, Romania
Department of Mathematics, West University of Timişoara

Publications:

Caşu I., Lăzureanu C.
Stability and Integrability Aspects for the Maxwell–Bloch Equations with the Rotating Wave Approximation
2017, vol. 22, no. 2, pp.  109-121
Abstract
Infinitely many Hamilton–Poisson realizations of the five-dimensional real valued Maxwell–Bloch equations with the rotating wave approximation are constructed and the energy-Casimir mapping is considered. Also, the image of this mapping is presented and connections with the equilibrium states of the considered system are studied. Using some fibers of the image of the energy-Casimir mapping, some special orbits are obtained. Finally, a Lax formulation of the system is given.
Keywords: Maxwell–Bloch equations, Hamiltonian dynamics, energy-Casimir mapping, homoclinic orbits, periodic orbits, elliptic functions
Citation: Caşu I., Lăzureanu C.,  Stability and Integrability Aspects for the Maxwell–Bloch Equations with the Rotating Wave Approximation, Regular and Chaotic Dynamics, 2017, vol. 22, no. 2, pp. 109-121
DOI:10.1134/S1560354717020010

Back to the list